MAUDE Adverse Event Report: COVIDIEN 12ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON

COVIDIEN 12ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON
Model Number 8881512878
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the syringe is missing the luer lock part.There was no patient harm.
 
Additional Manufacturer Narrative
The device history record review concluded no abnormal process conditions were present during the manufacturing of this product that would lead to the reported condition.The sample analysis confirmed the reported condition; the luer component is broken off.The root cause investigation concluded the most probable cause of the issue may have occurred during the molding process.The damage is consistent with damage that has previously been observed during the molding process.A review of the lot, shift notes, preventative maintenance, work orders and shift notes did not find any evidence that there were any issues during the manufacturing of the reported lot, therefore at this time it¿s not conclusive that issues in the molding process caused the observed condition but it cannot be ruled out as the significant factor.Based on the information available and the investigation findings, additional actions are deemed unnecessary at this time.If additional information is received warranting further analysis, the investigation will be resumed.This complaint will be used for tracking and trending purposes.

Brand Name
12ML SYRINGE LUER LOCK TIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key10935898
Report Number1424643-2020-00586
Device Sequence Number19907441
Product Code FMF
UDI-Device Identifier20884521012094
UDI-Public20884521012094
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/26/2025
Device Model Number8881512878
Device Catalogue Number8881512878
Device Lot Number20D22563X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date05/19/2021
Patient Sequence Number1